# SDR HEEA0012161

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 222375077109
- Condition: Failed
- Location: M/R Torque
- Part time: 1,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR ERRATIC.
